# SDR SWAA2023051748791

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 68,709 hours, 40,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE PULL TO INFLATE HANDLE COVER APPEARS TO BE MISSING.<[01] FOUND HANDLE COVER TUCKED IN SLIDE COVER; PULLED COVER OUT AND INSTALLED IN PROPER POSITION. REF AMM 25-66-00.
